# SDR SWAA2022040652202

- Difficulty date: November 3, 2019
- Submitted: May 16, 2022
- Operation: Air carrier
- Aircraft: N455WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32462
- Aircraft time: 55,228 hours, 32,671 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Support Fitting
- Condition: Cracked
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO STA 947 LBL 10 BULKHEAD SUPPORT FITTING CRACKED / REMOVED AND INSTALLED REPLACEMENT BULKHEAD FITTING AT STA. 947 LBL 10 PER SRM 51-40-02
